# SDR CA151021006

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Departed
- Location: Mlg
- Part time: 6,555 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER AIRBORN ATC INFORMED THE CREW THAT 1 OF THE TIRES WAS DETACHED DURING TAKEOFF ROLL.  AFTER CONSULTING WITH IOCC & MCC, ACFT RETURNED TO AIRPORT SAFELY. FLIGHT CREW CONFIRMED WITH THE CABIN CREW THAT NR 2 TIRE IS DETACHED FROM THE AIRCRAFT.  AFTER TAKING ALL THE NECESSARY PRECAUTIONS, WE MANAGED TO LAND SAFELY. AFTER LANDING TOWER REPORTED AGAIN SOMETHING ELSE HAS DETACHED, BRAKE ASSY.  WE PARKED THE ACFT ON THE RUNWAY AND DISEMBARKED PASSENGERS.  THE ACFT TOWED BACK TO THE RAMP.
